# SDR SWAA2024100931737

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 BTW RBL35 TO RBL44 WL208.1 AT AFT GALLEY AREA 2024-528597<[01] TOOL USED ON STEPS 8; 9 AND 10 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] TOOLS USED: POWER PACK P/N: FMK0012180; S/N: PE0423-40459; DUE DATE: 20-NOV-24; MULTIMETER P/N: FLUKE 179; S/N: 97220141; DUE DATE: 01-APR-25; THERMOMETER P/N: FLUKE-568; S/N: 62470134WS; DUE DATE: 08-NOV-24.;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS986.5 BTW RBL35 TO RBL44 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4 FIG. 205 ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS986.5 BTW RBL35 TO RBL44 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4 FIG. 205 ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW. RII
